# SDR SWIA202265843

- Difficulty date: April 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH AILERON ASSY UPPER LEADING-EDGE SKIN CHAFFED MULTIPLE AREAS ALONG ENTIRE WIDTH (MARKED)     (C-CHECK RO 6/1/2022)    REMOVED AND REPLACED LH AILERON ASSY UPPER LEADING-EDGE SKIN REF DWG CC670-13000 REV-D, CRJ200 SRM 51-42-21, CRJ200 SRM 51-42-22, AND CRJ200 SRM 51-42-06. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
